# SDR ASAA2014052108346

- Difficulty date: May 21, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813123
- Condition: Gouged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FROM BS 480-520, LBL 45 GOUGED.  ACFT GROUNDED. BLENDED GOUGES, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1, REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-2.
